# SDR MASA200601835

- Difficulty date: July 13, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 25,023 hours, 27,657 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Damaged
- Location: Overtemp Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6255 PHX - LEFT AIR CONDITIONING PACK CAUTION LIGHT ILLUMINATED.  MX REPAIRED OVERTEMP SWITCH WIRING.
